# SDR JJBA20160510006

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 33,868 hours, 36,891 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ALL OVERHEAD LIGHTS ON THE RT SIDE OF THE CABIN DO NOT ILLUMINATE.  SMOKE WAS REPORTED BY THE FLIGHT CREW & MX PERSONNEL.  FOUND WIRES & ELEC EQUIP TO BE BURNT.  FOUND 3326BS2J2 P2 CONNECTOR BURNED.  R & R PLUS & RELAY PN DSC157-1.
